# SDR CA130814006

- Difficulty date: August 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,940 hours
- Engine: Garrtt TPE3315
- Propeller: Hartzl HCB3TN5
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8977511
- Condition: Erratic
- Location: Nr 1 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 PROPELLER HAD ERRATIC SPEEDS IN FLIGHT.  PROP GOVERNOR REPLACED, FUNCTION CHECKED, NO DEFECTS.
